Advanced search
1 file | 515.17 KB

An analysis of the risk-return characteristics of serially correlated managed futures

Gert Elaut (UGent) , Péter Erdős and John Sjödin (UGent)
(2016) JOURNAL OF FUTURES MARKETS. 36(10). p.992-1013
Author
Organization
Keywords
STYLE, BIAS, Hedge Fund, Serial Correlation, Managed Futures, Performance Persistence, PERSISTENCE, HEDGE FUND PERFORMANCE, AUTOCORRELATION, MODELS, SURVIVAL

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 515.17 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Elaut, Gert, Péter Erdős, and John Sjödin. 2016. “An Analysis of the Risk-return Characteristics of Serially Correlated Managed Futures.” Ed. Robert Webb. Journal of Futures Markets 36 (10): 992–1013.
APA
Elaut, G., Erdős, P., & Sjödin, J. (2016). An analysis of the risk-return characteristics of serially correlated managed futures. (R. Webb, Ed.)JOURNAL OF FUTURES MARKETS, 36(10), 992–1013.
Vancouver
1.
Elaut G, Erdős P, Sjödin J. An analysis of the risk-return characteristics of serially correlated managed futures. Webb R, editor. JOURNAL OF FUTURES MARKETS. Charlottesville, VA: Wiley Periodicals; 2016;36(10):992–1013.
MLA
Elaut, Gert, Péter Erdős, and John Sjödin. “An Analysis of the Risk-return Characteristics of Serially Correlated Managed Futures.” Ed. Robert Webb. JOURNAL OF FUTURES MARKETS 36.10 (2016): 992–1013. Print.
@article{7074507,
  author       = {Elaut, Gert and Erd\unmatched{0151}s, P{\'e}ter and Sj{\"o}din, John},
  editor       = {Webb, Robert},
  issn         = {0270-7314},
  journal      = {JOURNAL OF FUTURES MARKETS},
  language     = {eng},
  number       = {10},
  pages        = {992--1013},
  publisher    = {Wiley Periodicals},
  title        = {An analysis of the risk-return characteristics of serially correlated managed futures},
  url          = {http://dx.doi.org/10.1002/fut.21773},
  volume       = {36},
  year         = {2016},
}

Altmetric
View in Altmetric
Web of Science
Times cited: